# SDR UPS04842231

- Difficulty date: April 2, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3750545U501
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONG 35L SPLICE FITTING IS CRACKED STATION 1040-1060.  REMOVED AND REPLACED FITTING IAW DWG 3750545 AND SRM 51-1-20D.
